There is a long tradition in constructing explicit classes of transcendental continued fractions and especially transcendental continued fractions with bounded partial quotients. By means of the Schmidt Subspace Theorem, existing results were recently substantially improved by the authors in a series of papers, providing new classes of transcendental continued fractions. It is the purpose of the present work to show how the Quantitative Subspace Theorem yields transcendence measures for (most of) these numbers.
Cite this article
Yann Bugeaud, Boris Adamczewski, Transcendence measures for continued fractions involving repetitive or symmetric patterns. J. Eur. Math. Soc. 12 (2010), no. 4, pp. 883–914DOI 10.4171/JEMS/218